# SDR UPS204504

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND A CRACK IN THE TRACK ATTACH POINT, LEFT WING NR 3 FLAP TRACK INBOARD AFT ATTACH FITTING AT SPOILER SUPPORT BEAM.  MAINTENANCE REMOVED THE CRACKED ATTACH FITTING, INSTALLED A NEW ATTACH FITTING PER SRM 51-30-2, MM 27-51-31.
